# SDR DALA2017122208811

- Difficulty date: December 21, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Cracked
- Location: Bs 1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ANGLE ON BS 1309 BETWEEN LONGERONS 13R - 14R.  A REPAIR WAS FABRICATED IAW SRM 53-03, FIG 3. AND DRAWING 9912243,  REV JB, AND  INSTALLED IAW SRM 51-03 FIG.3, AND 51-30-2 & 51-30-5.
